# SDR DALA2015020701079

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 48,767 hours, 19,831 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Channel
- Part number: 115A375810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT WING T/E CAVITY BETWEEN NR 7 AND NR 8 SPOILERS LOWER SURFACE SEAL RETAINER CHANNEL IS CRACKED AT CUTOUT.  MAINTENANCE REMOVED RT WING T/E SEAL RETAINER CHANNEL BETWEEN NR 7 & NR 8 SPOILERS LOWER SURFACE.  REPLACED WITH NEW PART IAW DWG 115A3700, REV B, SHEET 6.
